# SDR FDEA201409022406

- Difficulty date: September 2, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,621 hours, 24,878 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 141N696067
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTNING STRIKES FOUND ON FWD AVIONICS BAY DOOR SKIN 113AL.  REPAIRED IAW EA F5240-T0310668.
